MathSciNet Relay Station
MathSciNet bibliographic data
MR1047327 (91d:20048) 20G15 (20G40)
Azad, H.; Barry, M.; Seitz, G. On the structure of parabolic subgroups. Comm. Algebra 18 (1990), no. 2, 551–562.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement